# SDR 99ZZZX4247

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800GG
- Make and model: Lear 25
- Aircraft serial: 008
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 7,690 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE LEFT ENGINE EXPERIENCED A FLAME OUT.  THE FLIGHT CREW SAID THEY HEARD A POP AND EXPERIENCED ENGINE INDICATIONS ON THE LEFT ENGINE ROLL BACK.  THEY DESCENDED AND PROCEEDED TO COMPLETE EMERGENCY AND NORMAL CHECK LISTS. THEY CONCLUDED THE FLAME OUT WAS DUE TO AN OPERATIONAL ERROR AND RESTARTED THE ENGINE AND CONTINUED THE FLIGHT WITHOUT INCIDENT.
